# SDR HALA2010111000527

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,315 hours, 17,893 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 3404118
- Part serial: 02749
- Condition: Malfunctioned
- Part time: 30,788 hours, 4,552 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -AT 3+00 IN CRZ ASA NO LAND 3 DISPLAYED. RT RADIO ALTIMETER RA FLAG DISPLAYED.  PREVIOUS FLT FAULTS ONLY LAST LEG - RT RADIO ALT. REPLACED RT RADIO ALT. COMPLETED TEST 30 AND TEST 40. ALL CHECKS GOOD AMM 34-33-01/401 ALL PASSED OK FOR SERVICE.
